# SDR QMLA2021123020069

- Difficulty date: December 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 8,143 hours, 27,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 407030305102
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPLICE TO ROOF BOX BEAM FITTING HAS MULTIPLE CRACKS AND R/H SIDE WEBBING ON THE VERTICAL BOX ASSY. UPDATE TO ORIGINAL SUBMISSION UNIQUE ID ENTERED INCORRECTLY AS QMLA202120069, SHOULD BE AS SHOWN AS QMLA 2021123020069
